# SDR VNAA2018111311102

- Difficulty date: November 13, 2018
- Submitted: December 16, 2018
- Operation: Air carrier
- Aircraft: N518AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10126
- Aircraft time: 35,546 hours, 36,925 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pseu
- Part number: 895305
- Part serial: F3837
- Condition: Faulty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF THE NLG WILL NOT RETRACT. THE AIRCRAFT RETURNED TO FIELD AND MAINTENANCE REPLACED THE PSEU OPS GOOD.
